# SDR COM11862

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 3035817
- Condition: Leaking
- Location: Rt Engine
- Part time: 11,760 hours
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM RT ENGINE NACELLE.  REPLACED THE ENGINE FUEL TO OIL HEAT EXCHANGER.
